Center for diffusion of mathematic journals

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table of contents for this volume | Previous article | Next article
Isabelle Gallagher; Laure Saint-Raymond
Résultats asymptotiques pour des fluides en rotation inhomogène
Séminaire Équations aux dérivées partielles (Polytechnique) (2003-2004), Exp. No. 3, 12 p.
Article PDF | Reviews MR 2117035

Bibliography

[1] A. Babin, A. Mahalov, et B. Nicolaenko, Global splitting, integrability and regularity of 3D Euler and Navier–Stokes equations for uniformly rotating fluids, European Journal of Mechanics, 15, 1996, pages 291-300.  MR 1400515 |  Zbl 0882.76096
[2] J.-Y. Chemin, B. Desjardins, I. Gallagher et E. Grenier, Anisotropy and dispersion in rotating fluids, Nonlinear Partial Differential Equations and their applications, Collège de France Seminar, Studies in Mathematics and its Applications, 31, pages 171–191.  MR 1935994 |  Zbl 1034.35107
[3] E. Frénod et E. Sonnendrücker, Homogeneization of the Vlasov equation and the Vlasov–Poisson system with a strong external magnetic field, Asymptotic Analysis, 18, 3, 1998, pages 193–213.  MR 1668938 |  Zbl 0936.82032
[4] I. Gallagher et L. Saint-Raymond, Weak convergence results for inhomogeneous rotating fluid equations, soumis, Preprint du Centre de Mathématiques de l’École polytechnique, 2003. arXiv |  Zbl 1044.76067
[5] I. Gallagher et L. Saint-Raymond, Asymptotic results for pressureless magneto-hydrodynamics, soumis, Preprint du Centre de Mathématiques de l’École polytechnique, 2003. arXiv
[6] I. Gallagher et L. Saint-Raymond, Strong convergence results for the 2D incompressible rotating fluids, en préparation.
[7] F. Golse et L. Saint-Raymond, The Vlasov-Poisson system with strong magnetic field, Journal de Mathématiques Pures et Appliquées, 78, 1999, pages 791–817.  MR 1715342 |  Zbl 0977.35108
[8] E. Grenier, Pseudodifferential energy estimates of singular perturbations, Communications in Pure and Applied Mathematics, 50, 9, 1997, pages 821–865.  MR 1459589 |  Zbl 0884.35183
[9] P.L. Lions et N. Masmoudi, Une approche locale de la limite incompressible, C. R. Acad. Sci. Paris, 329, 1999, 387-392.  MR 1710123 |  Zbl 0937.35132
[10] S. Schochet, Fast singular limits of hyperbolic PDEs. J. Diff. Equ. 114, 1994, pages $476-512$.  MR 1303036 |  Zbl 0838.35071
Copyright Cellule MathDoc 2021 | Credit | Site Map